MathSciNet Relay Station
MathSciNet bibliographic data
MR227698 (37 #3282) 42.52
Kaufman, Robert Measures in independent sets. Studia Math. 30 1968 17–20.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement